# SDR SWAA2016101408788

- Difficulty date: October 12, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 64,652 hours, 37,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERHEAD BIN EMERGENCY LIGHT INOP AT ROW 24.  R&R LIGHT ASSEMBLY PER AMM.
